# SDR YENA2022031500196

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 75,705 hours, 27,693 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION AROUND FASTENER R-WING UPPER SURFACE AFT SPAR FASTENER LINE WSTA 7300; C/W FAS EA 21089 REV IR DATED 24 JAN 22 R-WING /SKIN PANEL #2/ BETWEEN RIB 11 AND 13 AT REAR SPAR DATUM/ CORROSION. CLASSIFICATION MAJOR CAT C REPAIR POST-REPAIR LIFE LIMITATION 9000FC/15000FH/36 MONTHS WHICHEVER OCCURS FIRST FROM 27693 FC / 75705 FH / JAN 2022 RDAF 80990636/003/2021 #1 ALL WORK ACCOMPLISHED ON FAS WO N520JB-02-01 NR 00124 THIS ENTRY FOR SDR REPORTING ONLY
